Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Med Compication
Feb 24, 2005

You replied to my qustion of 2/21/05 and confirmed the Epivir and Resivior caused Neuro Toxin and Gasto Paresis, just not over growth in bacteria. However, what then would casue the diarrhea? I am not HIV infected, but as I stated, after taking these meds for a month, I would vomit 5 to 12 times a day, and have diarrhea constantly thru the day. I had to bring sacks for vomiting and changes of clothes with me to work. I am a public bus driver for our city, and it was so embarrassing. Our Work Comp carrier is trying to deny the surgery was due to the complications of these meds. As I stated, I had no problem prior to the meds, and after the year of the above and having surgery, no problems since. In looking at all the questions on your people with aids, I notice none of them are on these two types of meds. Why? Also, when I look up these meds, it says they have not been around long enough to know the long term effect. I hope you can help me, because your expertise will be going into court with me to support my claim. It's not the money I care about, I've made it without, but the time loss (should I loose) will cost me my job. I support a family of 6, 2 are disabled. I would also like to know your crudentals and how long you have been dealing with aids and their meds. Your prompt attention is appreciated. I am desparate and ready to end it all with the stress my work has put me through. Expecially when it was work related. The needle was the worst. I also get spit on, coughed and sneezed on, and even had customers wipe their blood on me. I have never complained or reported it. I turned in the needle stick because I am a bleeder, and know the results of a needle stick, expecially with the bus cliental we transport! Thank you again, Jennie

Response from Dr. Henry

I recommend seeing a gastroenterologist (stomach specialist) and/or an infectious disease specialist to be fully evaluated for your sigificant complaints (both to get a better diagnosis as well as a treatment plan for you). KH



Previous
Creatine and lipodistrophy
Next
starting treatment with out insurance

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement